# SDR IPXA2014062083353

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S GLARESHIELD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP.  OPS OK IAW AMM 33-12-00-0901.
